# SDR SWAA980723

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Vert Stab
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH, FOUND BIRD STRIKE DAMAGE TO VERTICAL STAB, RT INBD WING L/E, AND PAX CABIN WINDOW AT BS 747.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  ACCOMPLISHED BIRD STRIKE INSP PER MM A/C FERRY TO TRAMCO.  REPAIRED PER BOEING SRM.
